# SDR 2006UALA00918

- Difficulty date: May 9, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 14,490 hours, 6,302 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ACRID HAZE FILLED THE CABIN ON DESCENT.   FOUND RECIRCULATION FAN FAULTY.REPLACED RECIRCULATION FAN.
